# SDR DATA2021101201

- Difficulty date: October 5, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N4498Y
- Make and model: Stbros SD360
- Aircraft serial: SH3625
- Aircraft time: 40,236 hours, 52,173 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Torque Tube
- Part number: SD3336088XB
- Condition: Corroded
- Location: Zone 200
- Component: Rudder, Stbros
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER BOTTOM TORQUE TUBE CORRODED. REMOVED AND REPLACED RUDDER BOTTOM TORQUE TUBE WITH A NEW PART.
